RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 4, Pages 813–827 (Mi smj2900)  

This article is cited in 1 scientific paper (total in 1 paper)

On finite groups isospectral to $U_3(3)$

Yu. V. Lytkinab

a Novosibirsk State University, Novosibirsk, Russia
b Siberian State University of Telecommunications and Information Sciences, Novosibirsk, Russia

Abstract: The spectrum of a finite group is the set of all its element orders. A finite group $G$ is calledcritical with respect to a subset $\omega$ of natural numbers, if $\omega$ coincides with the spectrum of $G$ and does not coincide with the spectrum of any proper section of $G$. We study the structure of groups isospectral to a simple unitary group $PSU(3,3)$. In particular, we give a description of the finite groups critical with respect to the spectrum of $PSU(3,3)$

Keywords: finite group, spectrum, critical group, nonabelian simple group.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-00147 мол_а
The author was supported by the Russian Foundation for Basic Research (Grant 16-31-00147 mol_a).


DOI: https://doi.org/10.17377/smzh.2017.58.409

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:4, 633–643

Bibliographic databases:

UDC: 512.542
MSC: 35R30
Received: 25.07.2016

Citation: Yu. V. Lytkin, “On finite groups isospectral to $U_3(3)$”, Sibirsk. Mat. Zh., 58:4 (2017), 813–827; Siberian Math. J., 58:4 (2017), 633–643

Citation in format AMSBIB
\Bibitem{Lyt17}
\by Yu.~V.~Lytkin
\paper On finite groups isospectral to~$U_3(3)$
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 4
\pages 813--827
\mathnet{http://mi.mathnet.ru/smj2900}
\crossref{https://doi.org/10.17377/smzh.2017.58.409}
\elib{http://elibrary.ru/item.asp?id=29947452}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 4
\pages 633--643
\crossref{https://doi.org/10.1134/S0037446617040097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408727100009}
\elib{http://elibrary.ru/item.asp?id=31057860}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028674138}


Linking options:
  • http://mi.mathnet.ru/eng/smj2900
  • http://mi.mathnet.ru/eng/smj/v58/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Lytkin, “On finite groups isospectral to the simple groups $S_4(q)$”, Sib. elektron. matem. izv., 15 (2018), 570–584  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:83
    Full text:13
    References:18
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020